Journal of Mathematics of Kyoto University
- J. Math. Kyoto Univ.
- Volume 49, Number 3 (2009), 573-592.
Brownian motion conditioned to stay in a cone
A result of R. Durrett, D. Iglehart and D. Miller states that Brownian meander is Brownian motion conditioned to stay positive for a unit of time, in the sense that it is the weak limit, as $x$ goes to $0$, of Brownian motion started at $x>0$ and conditioned to stay positive for a unit of time. We extend this limit theorem to the case of multidimensional Brownian motion conditioned to stay in a smooth convex cone.
J. Math. Kyoto Univ., Volume 49, Number 3 (2009), 573-592.
First available in Project Euclid: 16 December 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Garbit, Rodolphe. Brownian motion conditioned to stay in a cone. J. Math. Kyoto Univ. 49 (2009), no. 3, 573--592. doi:10.1215/kjm/1260975039. https://projecteuclid.org/euclid.kjm/1260975039